Skip to Main content Skip to Navigation
Journal articles

Factorisation de fractions rationnelles et de suites récurrentes

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619355
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 11:08:11 AM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619355, version 1

Collections

Citation

Jean Berstel. Factorisation de fractions rationnelles et de suites récurrentes. Acta Arithmetica, Instytut Matematyczny PAN, 1976, 30 (1), pp.5-17. ⟨hal-00619355⟩

Share

Metrics

Record views

210